| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device displayed a white screen upon start up.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined a loose display ribbon cable was the cause of the reported issue.The ribbon cable was reseated to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.